# SDR FDKA200708392

- Difficulty date: August 16, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 14,283 hours, 13,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Frame
- Part number: 744424
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6074 ATL (1036 PHX LCL) - RT AND LT ROW 12 EMERGENCY SIGN FRAMES LOOSE/MISSING.  MX INSTALLED LIGHT FRAMES.
